# SDR REXA201100877

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 17,929 hours, 15,090 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEP WITH WING ANTI ICE OFF, GOT ANTI ICE DUCT WARNING, MSG THEN WENT AWAY.  LATER WITH IT ON NORM IT CAME BACK, ALSO IN STBY MODE, ALL LEFT LEADING EDGE.  FOUND LT O/B SECTION LEAK DET CIRCUIT SHORTING WHEN HOT.  REMOVED AND REPLACED ALL O/B SWITCHES & OP CHECK GOOD IAW AMM 36-21-00.  LT WING OVERHEAT WARNING MESSAGE INFLIGHT.  T/S SYSTEM FOUND LT LEADING EDGE OUTBOARD CIRCUIT HAVING HIGH RESISTANCE CHECKED FOR WIRING.  WIRING CHECKED GOOD.  REMOVED AND REPLACED S27WK.  SYSTEM OPC GOOD IAW AMM 36-21-00.
